# SDR AALA202503261970

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 18,228 hours, 5,078 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2902083800000
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW DUE TO THE FLIGHT CREW REPORTING A YELLOW HYDRAULIC RESERVOIR LOW LEVEL ECAM IN FLIGHT. THE AIRCRAFT LANDED SAFELY AT DFW AND WAS TOWED TO THE GATE DUE TO THE LOSS OF NOSE WHEEL STEERING. MAINTENANCE FOUND THE #2 ENGINE PYLON HIGH PRESSURE HYDRAULIC LINE LEAKING AND REPLACED IT. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
